Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Compact non-orientable surfaces of genus 6 with extremal metric discs
HTML articles powered by AMS MathViewer

by Gou Nakamura PDF
Conform. Geom. Dyn. 20 (2016), 218-234 Request permission

Abstract:

A compact hyperbolic surface of genus $g$ is said to be extremal if it admits an extremal disc, a disc of the largest radius determined only by $g$. We discuss how many extremal discs are embedded in non-orientable extremal surfaces of genus 6. This is the final genus in our interest because it is already known for $g=3, 4, 5$, or $g>6$. We show that non-orientable extremal surfaces of genus 6 admit at most two extremal discs. The locus of extremal discs is also obtained for each surface. Consequently non-orientable extremal surfaces of arbitrary genus $g\geqq 3$ admit at most two extremal discs. Furthermore we determine the groups of automorphisms of non-orientable extremal surfaces of genus 6 with two extremal discs.
References
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30F50, 30F40, 05C10
  • Retrieve articles in all journals with MSC (2010): 30F50, 30F40, 05C10
Additional Information
  • Gou Nakamura
  • Affiliation: Science Division, Center for General Education, Aichi Institute of Technology, Yakusa-Cho Toyota 470-0392, Japan
  • MR Author ID: 639802
  • Email: gou@aitech.ac.jp
  • Received by editor(s): October 10, 2015
  • Received by editor(s) in revised form: February 17, 2016
  • Published electronically: June 20, 2016
  • Additional Notes: This work was partially supported by the JSPS KAKENHI Grant No. 25400147.

  • Dedicated: Dedicated to Professor Noriaki Suzuki on the occasion of his sixtieth birthday
  • © Copyright 2016 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 20 (2016), 218-234
  • MSC (2010): Primary 30F50; Secondary 30F40, 05C10
  • DOI: https://doi.org/10.1090/ecgd/298
  • MathSciNet review: 3513567